# SDR SWAA2013100720874

- Difficulty date: October 4, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 35,427 hours, 20,735 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 41610019
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT GALLEY WORK LIGHT & COFFEE MAKER FLICKER ON & OFF, ALSO SLIGHT ELECTRICAL SMELL.  R & R BALLAST IAW TC.
